# SDR 2010FA0001184

- Difficulty date: October 22, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Aircraft: N529ND
- Make and model: Cessna 172S
- Aircraft serial: 172S10981
- Aircraft time: 1,307 hours
- Engine: Lyc IO360L2A
- Engine time: 1,307 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05522311
- Condition: Cracked
- Location: Spinner
- Part time: 1,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(OG5S) CRACK WAS FOUND PROTRUDING FROM PROP ATTACH BOLT HOLES IN THE FWD SPINNER BULKHEAD.
